Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Toral actions on $ 5$-manifolds

Author: Hae Soo Oh
Journal: Trans. Amer. Math. Soc. 278 (1983), 233-252
MSC: Primary 57S15; Secondary 57S25
MathSciNet review: 697072
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We are mainly concerned with closed orientable manifolds of dimension $ 5$ supporting effective three-dimensional torus actions. We obtain a complete classification of simply-connected manifolds of this type and a partial classification for the nonsimply-connected case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S15, 57S25

Retrieve articles in all journals with MSC: 57S15, 57S25

Additional Information

PII: S 0002-9947(1983)0697072-0
Keywords: Cross-sectioning theorem, equivariant surgery, connected sum, Stiefel-Whitney class, orbit type
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia